# SDR FDKA200805212

- Difficulty date: May 30, 2008
- Submitted: June 3, 2008
- Operation: Air carrier
- Aircraft: N836MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145359
- Aircraft time: 17,307 hours, 16,346 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM FLT 6077 IAD-JFK.  RIGHT EMERGENCY EXIT SIGN INOP.  MX PERFORMED OPS CHECKS, NO DEFECTS NOTED.
